Le poisson n'a pas d'arêtes
Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, pp. 489-508.
@article{AIHPB_2000__36_4_489_0,
     author = {Bousch, Thierry},
     title = {Le poisson n'a pas d'ar\^etes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {489--508},
     publisher = {Gauthier-Villars},
     volume = {36},
     number = {4},
     year = {2000},
     zbl = {0971.37001},
     mrnumber = {1785392},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPB_2000__36_4_489_0/}
}
TY  - JOUR
AU  - Bousch, Thierry
TI  - Le poisson n'a pas d'arêtes
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2000
DA  - 2000///
SP  - 489
EP  - 508
VL  - 36
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_2000__36_4_489_0/
UR  - https://zbmath.org/?q=an%3A0971.37001
UR  - https://www.ams.org/mathscinet-getitem?mr=1785392
LA  - fr
ID  - AIHPB_2000__36_4_489_0
ER  - 
%0 Journal Article
%A Bousch, Thierry
%T Le poisson n'a pas d'arêtes
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2000
%P 489-508
%V 36
%N 4
%I Gauthier-Villars
%G fr
%F AIHPB_2000__36_4_489_0
Bousch, Thierry. Le poisson n'a pas d'arêtes. Annales de l'I.H.P. Probabilités et statistiques, Volume 36 (2000) no. 4, pp. 489-508. http://archive.numdam.org/item/AIHPB_2000__36_4_489_0/

[1] S. Bullett, P. Sentenac, Ordered orbits of the shift, square roots, and the devil's staircase, Math. Proc. Camb. Phil. Soc. 115 (1994). | MR | Zbl

[2] J.M. Gambaudo, O. Lanford, C. Tresser, Dynamique symbolique des rotations, Comptes Rendus de l'Académie des Sciences de Paris 299 (1984). | MR | Zbl

[3] B.R. Hunt, E. Ott, Optimal periodic orbits of chaotic systems, Phys. Rev. Lett. 76 (1996).

[4] B.R. Hunt, E. Ott, Optimal periodic orbits of chaotic systems occur at low period, Phys. Rev. E 54 (1996).

[5] O.M. Jenkinson, Conjugacy rigidity, cohomological triviality, and barycentres of invariant measures, Thèse, Université de Warwick (1996).

[6] O.M. Jenkinson, On barycentres of invariant measures for circle maps, Preprint 97-28, Institut de Mathématiques de Luminy, 1997, à paraître dans Ergodic Theory and Dynamical Systems. | Zbl

[7] O.M. Jenkinson, Frequency-locking on the boundary of the barycentre set, Preprint 97-29, Institut de Mathématiques de Luminy, 1997, à paraître dans Experimental Mathematics. | Zbl

[8] R. Mañé, Generic properties and problems of minimizing measures of Lagrangian systems, Nonlinearity 9 (1996). | MR | Zbl

[9] M. Morse, G.A. Hedlund, Symbolic dynamics II. Sturmian trajectories, Am. J. Math. 62 (1940). | JFM | MR | Zbl

[10] J.P. Veerman, Symbolic dynamics and rotation numbers, Physica 134A (1986). | Zbl

[11] J.P. Veerman, Symbolic dynamics and order-preserving orbits, Physica 29D (1987). | Zbl